Alert archive / Colorado / Red Flag Warnings in 2018

Red Flag Warning 38, NWS Denver/Boulder, CO

September 10, 2018Grand County, Jackson County, Summit County, Colorado

NWS Denver/Boulder, CO issued this red flag warning at Sep 10, 2018, 2:30 PM MDT for Grand County, Jackson County, Summit County, Colorado. It took effect at Sep 12, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 10, 2018, 2:30 PM MDT (20:30 UTC)
In effect from
Sep 12, 2018, 11:00 AM MDT
Expired
Sep 12, 2018, 8:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Grand County, CO, Jackson County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 146 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2018-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2018-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3192 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WWUS85 KBOU 102030
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
230 PM MDT Mon Sep 10 2018

...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND
EVENING FOR THE WESTERN MOUNTAINS OF GRAND AND JACKSON COUNDTIES...

.Gusty winds will combine with very low relative humidity and 
above average temperatures to potentially create dangerous 
wildland fire behavior across the western mountains and valleys of
Jackson and Grand Counties on Wednesday. These critical weather 
conditions will also further dry out the vegetation compounding 
the fire danger.

COZ211-213-217-110430-
/O.NEW.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
230 PM MDT Mon Sep 10 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN MOUNTAIN OF GRAND 
AND JACKSON COUNTIES...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 11 AM to 8 PM MDT Wednesday.

* Affected Area...Fire Weather Zones 211...213 and 217.

* Timing...Wednes day afternoon and evening

* Winds...Southwest 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Fires may start easily with the dry fuels and 
  spread rapidly with anticipated gusty winds. These gusty and 
  erratic winds may create unpredictable fire behavior. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
011 
WWUS85 KBOU 110435
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1035 PM MDT Mon Sep 10 2018

...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND
EVENING FOR MOST OF GRAND AND JACKSON COUNTIES...

.Gusty winds will combine with very low relative humidity and
near record temperatures to create dangerous fire danger across 
the western mountains and valleys of Jackson and Grand Counties on
Wednesday. These critical weather conditions will also further 
dry out the vegetation compounding the fire danger.

COZ211-213-217-111800-
/O.CON.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
1035 PM MDT Mon Sep 10 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND 
AND JACKSON COUNTIES...

* Affected Area...Fire Weather Zones 211...213 and 217.

* Timing...Wednesday afternoon and evening

* Winds...Southwest 15 to 25 mph with gusts up to 30 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative 
humidity...and warm temperatures can contribute to extreme fire 
behavior.

&&

$$

Gimmestad
682 
WWUS85 KBOU 112106
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
306 PM MDT Tue Sep 11 2018

...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND
EVENING FOR MOST OF GRAND AND JACKSON COUNTIES...

.Gusty winds will combine with very low relative humidity and
near record temperatures to create critical fire danger conditions 
across the western mountains and valleys of Jackson and Grand 
Counties on Wednesday. These critical conditions will also 
further dry out the vegetation compounding the fire danger on 
Thursday when another day of hot, dry conditions and strong west 
winds are expected across the northern mountains.

COZ211-213-217-121215-
/O.NEW.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
/O.CON.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
306 PM MDT Tue Sep 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND
AND JACKSON COUNTIES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR Jackson...most of Grand 
County and parts of Summit County.

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 10 AM to 8 PM MDT Thursday.

* Affected Area...Fire Weather Zones 211...213 and 217.

* Timing...Wednesday and Thursday afternoon and evening

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

COZ218-121215-
/O.NEW.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
306 PM MDT Tue Sep 11 2018

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR the higher elevations of 
eastern Grand and Jackson Counties, and western Larimer County 
including Rocky Mountain National Park.

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 10 AM to 8 PM MDT Thursday.

* Affected Area...Fire Weather Zone 218.

* Timing...Thursday afternoon and early evening.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$
586 
WWUS85 KBOU 121133
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
533 AM MDT Wed Sep 12 2018

...CRITICAL FIRE CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND
EVENING FOR MOST OF GRAND AND JACKSON COUNTIES...

.Gusty winds will combine with very low relative humidity and
near record temperatures to create critical fire danger
conditions across the western mountains and valleys of Jackson
and Grand Counties on Wednesday. These critical conditions will
also further dry out the vegetation compounding the fire danger
on Thursday when another day of hot, dry conditions and gusty 
west winds are expected across the northern mountains.

COZ211-213-217-122200-
/O.CON.KBOU.FW.W.0038.180912T1700Z-180913T0200Z/
/O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
533 AM MDT Wed Sep 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST
OF GRAND AND JACKSON COUNTIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND
JACKSON COUNTIES...

* Affected Area...Fire Weather Zones 211...213 and 217.

* Timing...Wednesday and Thursday afternoon and evening

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

COZ218-122200-
/O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
533 AM MDT Wed Sep 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGHER
ELEVATIONS OF EASTERN GRAND AND JACKSON COUNTIES, AND WESTERN
LARIMER COUNTY INCLUDING ROCKY MOUNTAIN NATIONAL PARK...  

* Affected Area...Fire Weather Zone 218.

* Timing...Thursday afternoon and early evening.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$
032 
WWUS85 KBOU 121948
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
148 PM MDT Wed Sep 12 2018

...CRITICAL FIRE CONDITIONS ONGING INTO THE EVENING AND ARE 
EXPECTED THURSDAY AFTERNOON FOR THE NORTHERN MOUNTAINS AND 
VALLEYS...

.Strong and gusty southwest winds will combine with very low 
relative humidity and near record temperatures to create critical 
fire danger conditions across the mountains and valleys of 
Jackson, Grand, parts of Summit, and western Larimer Counties 
though early evening and again on Thursday.

COZ211-213-217-130600-
/O.CON.KBOU.FW.W.0038.000000T0000Z-180913T0200Z/
/O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
148 PM MDT Wed Sep 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON
COUNTIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND
JACKSON COUNTIES...

* Affected Area...Fire Weather Zones 211...213 and 217.

* Timing...Wednesday and Thursday afternoon and evening

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

COZ218-130600-
/O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
148 PM MDT Wed Sep 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGHER
ELEVATIONS OF EASTERN GRAND AND JACKSON COUNTIES, AND WESTERN
LARIMER COUNTY INCLUDING ROCKY MOUNTAIN NATIONAL PARK...

* Affected Area...Fire Weather Zone 218.

* Timing...Thursday afternoon and early evening.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$
857 
WWUS85 KBOU 130202
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
802 PM MDT Wed Sep 12 2018

...CRITICAL FIRE CONDITIONS EXPECTED AGAIN THURSDAY AFTERNOON FOR
THE NORTHERN MOUNTAINS AND VALLEYS...

.Strong and gusty southwest winds will combine with very low
relative humidity and near record temperatures to create critical
fire danger conditions across the mountains and valleys of
Jackson, Grand, parts of Summit, and western Larimer Counties
on Thursday. 

COZ211-213-217-131215-
/O.EXP.KBOU.FW.W.0038.000000T0000Z-180913T0200Z/
/O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
802 PM MDT Wed Sep 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND
JACKSON COUNTIES...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR MOST OF GRAND AND JACKSON
COUNTIES...

* Affected Area...Fire Weather Zones 211...213 and 217.

* Timing...Wednesday and Thursday afternoon and evening

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ218-131215-
/O.CON.KBOU.FW.W.0039.180913T1600Z-180914T0200Z/
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
802 PM MDT Wed Sep 12 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGHER
ELEVATIONS OF EASTERN GRAND AND JACKSON COUNTIES, AND WESTERN
LARIMER COUNTY INCLUDING ROCKY MOUNTAIN NATIONAL PARK...

* Affected Area...Fire Weather Zone 218.

* Timing...Thursday afternoon and early evening.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Fires may start easily with the dry fuels and spread 
  rapidly with anticipated gusty winds. These gusty and erratic 
  winds may create unpredictable fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are expected. A combination of strong winds...low relative
humidity...and warm temperatures can contribute to extreme fire
behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Sep 10, 10:22 AM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Sep 10, 10:22 AM MDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1022 AM MDT Mon Sep 10 2018

.UPDATE...
Issued at 1022 AM MDT Mon Sep 10 2018

Quiet day area-wide with hot and dry conditions expected. Only
minor changes to forecast for today to account for much warmer
temps this morning that in the forecast. End result was to bump up
high temps 1-2 degrees higher than originally forecast, such that
we now expect the I-25 urban corridor to hit 90 or 91 this
afternoon. The rest of the forecast remains on track.

Northern mountains and the valleys of North and Middle Park have
fire wx concerns this afternoon with gusts to around 20 mph
expected and RH between 10-13 percent. Conditions should not meet
red flag warning criteria but we will continue to watch these
areas closely this week.

&&

.SHORT TERM...(Today and tonight)
Issued at 416 AM MDT Mon Sep 10 2018

There's still enough low level moisture for a few patches of low
clouds and fog around Limon and over the far northeast corner this
morning. Today will be a bit of a transition as we mix out the
rest of this moisture and a very dry airmass with a gradually
increasing WSW flow aloft and southerly winds on the plains takes
hold. There is some high level moisture that will move across the
state during the day, so skies will become partly cloudy, but this
shouldn't have much impact on the slightly warmer temperatures.
There's a slim chance that this little lift and mid level moisture
could trigger a few weak showers, but it's probably still too dry
of an environment for more than virga if there is enough mid level
moisture for some convection.

Skies should clear quickly from west to east this evening. A bit
more wind on ridges/drainage prone areas will keep it warmer
there, but it should still be cool in the valleys.

With a little more wind and lower humidities, conditions will
approach Red Flag criteria in the higher mountain areas this
afternoon. With a little rain and cooler nights over the last week
or two, fuel conditions had moderated but are now starting to dry
out. Near record high temperatures, very low humidities, and
breezy afternoons will be causing fire danger to rise as the week
goes on.

.LONG TERM...(Tuesday through Sunday)
Issued at 416 AM MDT Mon Sep 10 2018

Models keep flat upper ridging over the CWA Tuesday through
Wednesday night. The flow aloft is zonal Tuesday and Tuesday
night, then it transitions to southwesterly Wednesday and
Wednesday night with an upper trough developing over the
Northwestern United States. Benign synoptic scale energy is
progged for the CWA Tuesday through Wednesday night. The low
level winds are fairly weak through the period, with downsloping
during the days and normal drainage patterns during the nights.
For moisture, there is not much to speak of all week into the
weekend. Precipitable water values range from 0.25 inch west to
0.75 over the far eastern CWA all four periods. The only CAPE for
the forecast area is progged on Tuesday. It is mainly over the
far eastern border area through the day and evening. There is
still a minuscule amount of measurable rainfall on the QPF fields
covering about 5% of the western CWA on Tuesday and Tuesday
evening. Will keep the CWA dry Tuesday through Wednesday night.
For temperatures, Tuesday's highs will be 0-1 C warmer than
today's highs. Wednesday's readings will be 0-1 C warmer than
Tuesday's. The MOS guidance numbers show high temperatures at
record high values both Tuesday and Wednesday for Denver. For the
later days, Thursday through Sunday, models have the upper ridge
in the vicinity all four days with west and west-southwesterly
flow aloft. It will be dry all four days. No pops. Temperatures
will stay above seasonal normals the rest of the week and weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1022 AM MDT Mon Sep 10 2018

VFR and no precipitation expected throughout the period. Winds
will shift to ENE this afternoon but remain below 10 kts. Expect
drainage wind pattern tonight (S at DEN and APA, WNW at BJC), then
a repeat Tuesday with winds coming around to ENE by early
afternoon.

Smoke levels will continue to be quite low based on latest HRRR-
smoke output, so we do not anticipate any impacts related to
smoke over the next 36 hours.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Schlatter
SHORT TERM...Gimmestad
LONG TERM...RJK
AVIATION...Schlatter
Hazardous weather outlook, Sep 10, 10:22 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1022 AM MDT Mon Sep 10 2018

COZ030>051-111630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1022 AM MDT Mon Sep 10 2018

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Hot and dry today with highs around 90 across the Plains, and 70s
in the mountains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Dry weather with above normal temperatures are expected this week
into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:13 PM MDTSpecial Weather StatementBOUWashington32 min
Sep 9, 8:01 PM MDTSpecial Weather StatementBOULogan44 min
Sep 10, 3:51 PM MDTAreal Flood AdvisoryBOULincoln84 min

Nearby

Red Flag Warnings in Colorado, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.